Thunderstorm Wind, Monroe
- When
- August 6, 4:00 PM CST
- Where
- Monroe County, Brinkley
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.883, -91.183
Trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 6, 3:04 PM CST, 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 404 PM CDT SAT AUG 6 2005 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT SCATTERED SHOWERS/THUNDERSTORMS POPPED UP MAINLY IN NORTHERN AND CENTRAL ARKANSAS THIS AFTERNOON...WITH PRECIPITATION MORE ISOLATED IN THE SOUTH. MAIN PRECIPITATION AREA NEAR A COLD FRONT...WHICH WILL CONTINUE PUSHING INTO THE SOUTHERN COUNTIES OVERNIGHT. SCATTERED STORMS WILL SHIFT WITH THE FRONT THIS EVENING...AND WILL BECOME MORE ISOLATED TOWARD MIDNIGHT. ON SUNDAY...FRONT WILL BE ACROSS SOUTHERN ARKANSAS. SCATTERED STORMS WILL REDEVELOP MAINLY FROM LITTLE ROCK SOUTHWARD. LOOKING AHEAD...LOW PRESSURE WILL DEVELOP ALOFT MONDAY/TUESDAY. PATTERN WILL REMAIN UNSETTLED...WITH A CHANCE OF PRECIPITATION CONTINUING. IF TODAY IS ANY INDICATION...STORMS IN THE SHORT TERM WILL NOT EXHIBIT MUCH MOVEMENT...WITH LOCALLY HEAVY RAIN LIKELY. ALSO...A FEW STORMS COULD BE SEVERE...BUT NO ORGANIZED SEVERE WEATHER IS EXPECTED. TEMPERATURES IN THE SHORT TERM WILL TEND TO BE AT/A LITTLE BELOW NORMAL WITH CLOUDS/SCATTERED PRECIPITATION EACH DAY. (46) && .LONG TERM...WEDNESDAY THROUGH SATURDAY AN UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE MIDDLE OF THE WEEK. A TROUGH OF LOW PRESSURE AND ABUNDANT MOISTURE WILL BE ACROSS THE AREA TO BEGIN THE EXTENDED PERIOD. HIGH PRESSURE WILL BE LOCATED IN THE PLAINS. HIGH PRESSURE WILL BUILD OVER ARKANSAS LATE THURSDAY INTO FRIDAY...DIMINISHING RAIN CHANCES. WILL KEEP SLIGHT CHANCE POPS ACROSS MAINLY SOUTHEAST SECTIONS WEDNESDAY AND THURSDAY. THE HIGH PRESSURE WILL BRING DRIER AIR INTO THE AREA FRIDAY ALLOWING STORMS TO EXIT TO THE EAST. MUCH OF THE MOISTURE WILL BE EAST OF ARKANSAS ON SATURDAY SO WILL KEEP SATURDAY DRY AT THIS TIME. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. (51) && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 72 92 72 92 / 40 30 30 30 HARRISON AR 67 88 67 90 / 20 20 20 30 HOT SPRINGS AR 72 92 72 92 / 30 30 30 30 PINE BLUFF AR 72 92 72 92 / 30 40 30 30 MOUNTAIN HOME AR 67 88 67 90 / 20 20 20 30 MONTICELLO AR 73 92 73 93 / 30 40 30 30 SEARCY AR 70 91 70 92 / 40 30 30 30 MOUNT IDA AR 71 92 71 92 / 30 30 30 30 RUSSELLVILLE AR 70 92 70 92 / 30 20 20 30 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...46 / LONG TERM....51
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 PM CDT SAT AUG 6 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 330 PM CDT SAT AUG 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK COLD FRONT WAS SLOWLY PUSHING SOUTHWARD INTO CENTRAL ARKANSAS THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MID EVENING...USING THE FRONT AS A FOCAL POINT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. MOST OF THE ACTIVITY WILL DIMINISH AFTER SUNSET THIS EVENING. THE STORMS WILL BE MOISTURE LADEN AND MOVE VERY SLOWLY. AS A RESULT ...COPIOUS AMOUNTS OF RAIN AND LOCALIZED FLASH FLOODING MAY RESULT. SOME OF THE STRONGER STORMS MAY DROP IN EXCESS OF TWO INCHES OF RAIN IN AN HOUR OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WEAK LOW PRESSURE SYSTEM ALOFT WILL LINGER IN THE AREA FOR THE NEXT SEVERAL DAYS. AS A RESULT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH SLIGHTLY BETTER CHANCES OVER THE SOUTHERN PARTS OF ARKANSAS. HOWEVER...THE CHANCES OF SEVERE WEATHER WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT HTTP://WWW.SRH.WEATHER.GOV/LZK 56
The Little Rock radar (KLZK), 99 km away, was scanning. The volume nearest the first event began at 21:57 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5475970.